# SDR ASOA20140512054

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 27,192 hours, 21,307 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 792
- Condition: Malfunctioned
- Location: Brakes
- Part time: 13,061 hours, 9,945 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING LANDING, LOST ALL NORMAL BRAKING.  CREW WAS ABLE TO SLOW ACFT WITH THRUST REVERSERS.  RECEIVED BRAKE DEGRADED EICAS MESSAGE AND BRAKING RETURNED TO NORMAL.  MAINTENANCE R & R BRAKE CONTROL UNIT WITH OPS CHECK AND HIGH SPEED TAXI CHECKS GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
